# SDR AALA20120125TUL15

- Difficulty date: January 25, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 36,221 hours, 14,755 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FORWARD CARGO THE STRINGER CLIP AT STATION 500I AND STRINGER 26 RIGHT IS CRACKED.  REMOVED AND REPLACED THE STRINGER CLIP PER EA B737-53-021464.
